# SDR AALA20121217008

- Difficulty date: December 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 40,786 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON T CLIP BACKSIDE STATION 927 LEFT BUTTLINE 25 THAT CONNECTS TO INTERCOSTAL BETWEEN STATIONS 927 AND 947.  INSTALLED NEW T ANGLE PER EA B737-53-027575.
